Czerwiński, Wojciech and Hofman, Piotr and Lasota, SŁawomir - Reachability Problem for Weak Multi-Pushdown Automata

lmcs:857 - Logical Methods in Computer Science, September 11, 2013, Volume 9, Issue 3
Reachability Problem for Weak Multi-Pushdown Automata

Authors: Czerwiński, Wojciech and Hofman, Piotr and Lasota, SŁawomir

This paper is about reachability analysis in a restricted subclass of multi-pushdown automata. We assume that the control states of an automaton are partially ordered, and all transitions of an automaton go downwards with respect to the order. We prove decidability of the reachability problem, and computability of the backward reachability set. As the main contribution, we identify relevant subclasses where the reachability problem becomes NP-complete. This matches the complexity of the same problem for communication-free vector addition systems, a special case of stateless multi-pushdown automata.


Source : oai:arXiv.org:1308.3996
DOI : 10.2168/LMCS-9(3:13)2013
Volume: Volume 9, Issue 3
Published on: September 11, 2013
Submitted on: January 14, 2013
Keywords: Computer Science - Logic in Computer Science,Computer Science - Formal Languages and Automata Theory


Share

Consultation statistics

This page has been seen 64 times.
This article's PDF has been downloaded 73 times.